# SDR FDEA201203080809

- Difficulty date: March 8, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321026200000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL NR 211HF FOUND DELAMINATED.  FLOOR PANEL REMOVED AND REPLACED IAW AMM 53-10-21 REVISION 52.2.  NEW FLOOR PANEL FABRICATED IAW DRAWING SR30-53-005.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
